# SDR SWIA201438090

- Difficulty date: May 23, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 14,224 hours, 8,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON SKIN S27 BS 977-985.  C-CHECK, REPAIRED SKIN IAW REO AND MODSUM.
